Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Wichita, KS

March 29, 2012Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 29, 2012, 8:57 PM CDT for Sedgwick County, Kansas. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2012, 8:57 PM CDT (01:57 UTC)
Expired
Mar 29, 2012, 10:00 PM CDT
In force
63 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 10 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 9:00 PM CDTHAIL 2.55 Wsw Bel Aire, KSHAIL RANGING FROM ONE INCH TO TENNIS BALL NEAR 34TH AND AMIDON
Mar 29, 9:22 PM CDTHAIL 0.753 W Bel Aire, KSPENNY SIZED HAIL ALONG WITH 55-60 MPH WINDS ESTIMATED NEAR HWY 254 AND I-135
Mar 29, 10:01 PM CDTTSTM WND GST 58Jabara Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 5:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS53 KICT 300157
SVRICT
KSC173-300300-
/O.NEW.KICT.SV.W.0031.120330T0157Z-120330T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL.  THIS STORM WAS LOCATED NEAR DOWNTOWN WICHITA...AND
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAST WICHITA...NORTHEAST WICHITA...BEL AIRE AND JABARA AIRPORT.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 47 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3765 9749 3776 9746 3778 9715 3765 9715
TIME...MOT...LOC 0158Z 262DEG 17KT 3774 9730
WIND...HAIL <50MPH 1.50IN

$$

KETCHAM
2 follow-up statements
264 
WWUS53 KICT 300237
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
937 PM CDT THU MAR 29 2012

KSC173-300300-
/O.CON.KICT.SV.W.0031.000000T0000Z-120330T0300Z/
SEDGWICK KS-
937 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SEDGWICK COUNTY UNTIL 1000 PM CDT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NORTHEAST WICHITA...OR 9 MILES NORTHEAST OF DOWNTOWN WICHITA...MOVING
EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN SEDGWICK COUNTY.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 48 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3776 9746 3778 9716 3777 9715 3767 9715
      3765 9749
TIME...MOT...LOC 0237Z 262DEG 17KT 3776 9720
WIND...HAIL 60MPH 1.00IN

$$

KETCHAM
786 
WWUS53 KICT 300256
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT THU MAR 29 2012

KSC173-300306-
/O.EXP.KICT.SV.W.0031.000000T0000Z-120330T0300Z/
SEDGWICK KS-
956 PM CDT THU MAR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEDGWICK COUNTY
WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3776 9746 3778 9716 3777 9715 3767 9715
      3765 9749
TIME...MOT...LOC 0256Z 262DEG 17KT 3775 9715

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 7:33 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 29, 7:33 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT THU MAR 29 2012

.MESOSCALE/CONVECTIVE UPDATE...
AT 725 PM CDT...WHAT HAD BEEN A BROKEN LINE OF TSRA HAD MORPHED INTO
ONE DOMINANT CELL THAT WAS MOVG E/SE ACROSS THE HARVEY/SEDGWICK COUNTY
LINE. PER KVNX DOPPLER...STRONGEST CORE SITUATED OVER SEDGWICK/VALLEY
CENTER WHERE 1 INCH HAIL HAS BEEN REPORTED 4 NNW OF VALLEY CENTER AT
722 PM CDT. CELL SHOWING SIGNS OF SWD DEVELOPMENT OVER CNTRL SEDGWICK
COUNTY. THRU 830 PM GREATEST SVR POTENTIAL TO SHIFT E/SE TOWARD...THEN
ACROSS...MUCH OF BUTLER COUNTY.

&&

.PREV DISCUSSION... /ISSUED 656 PM CDT THU MAR 29 2012/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
IMMEDIATE CONCERN IS ON STG-SVR TSRA POTENTIAL OVER KICT TIL ~03Z
WHERE SVR #116 IS IN EFFECT. COLD FRONT ALONG WHICH CELLS HAD
DEVELOPED IS MOVG SLOWLY SE BUT TSRA HAVE BEEN SLOWLY WEAKENING AS
AIRMASS OVER SC KS IS SLOWLY STABILIZING. TSRA RISK FOR KICT TO
DIMINISH BY 03Z. OTHERWISE...ALL 5 TERMINALS TO REMAIN IN VFR STATUS
THROUGHOUT 03/00Z TAF CYCLE.

PREV DISCUSSION... /ISSUED 315 PM CDT THU MAR 29 2012/

DISCUSSION...

LATE THIS AFTERNOON-TONIGHT...
SURFACE-BASED CONVECTIVE INHIBITION SHOULD GRADUALLY DIMINISH WITH
PEAK HEATING LATE THIS AFTERNOON AND WITH THE AID OF MID-LEVEL
COOLING WITH SHORTWAVE TROF COMING OUT OF THE ROCKIES. SCATTERED
THUNDERSTORM DEVELOPMENT LOOKS TO OCCUR IN THE 22Z-01Z TIME FRAME ACROSS
SOUTH CENTRAL KS ALONG FRONTAL CONVERGENCE ZONE. SBCAPE OF 3000 J/KG
AND 25 KT OF DEEP LAYER SHEAR COULD RESULT IN A FEW SEVERE STORMS.
LARGE HAIL/GUSTY WINDS APPEAR TO BE THE PRIMARY THREATS. ACTIVITY
MAY DIMINISH IN INTENSITY/COVERAGE LATER TONIGHT AS THE LOW-LEVEL
JET VEERS TO WEST-NORTHWESTERLY DECREASING LOW-LEVEL CONVERGENCE.
SLIGHTLY COOLER TEMPERATURES EXPECTED TONIGHT IN CENTRAL KS BEHIND
FRONTAL PASSAGE. -JMC

FRIDAY-SUNDAY...A SHORTWAVE TROUGH MOVING OVER THE NORTHERN AND
CENTRAL PLAINS STATES TODAY IS PROGGED TO MOVE EAST OVER THE UPPER
MISSISSIPPI VALLEY AND GREAT LAKES AREA ON FRIDAY. A STABLE
POST-FRONTAL AIRMASS IS ANTICIPATED ACROSS THE CENTRAL PLAINS ON
FRIDAY AND PULLED LOW POPS ANCHORED IN THE SOUTH-SOUTHEAST ZONES.
PREFER THE GFS DEPICTION WITH A STRONG CAPPING INVERSION AND NO
FOCUS FOR DEEP MOIST CONVECTION AS THE DIFFUSE FRONT WEAKENS AND IS
FORCED SOUTH INTO OKLAHOMA. LOW LEVEL SOUTHERLY FLOW WILL RETURN TO
THE CENTRAL PLAINS ON SATURDAY AS THE MID/UPPER RIDGE AMPLIFIES
ACROSS THE CENTRAL CONUS AND ANOTHER SHORTWAVE TROUGH DIGS INTO THE
WEST COAST OF CALIFORNIA. THIS SHOULD RESULT IN CONTINUED MILD
SPRING WEATHER ACROSS THE FORECAST AREA WITH HIGHS REMAINING WELL
ABOVE NORMAL CLIMBING INTO THE LOW 80S SAT. THE H85 THERMAL RIDGE
WILL BUILD OVER THE GREAT PLAINS ON SUNDAY LEADING TO THE WARMEST
DAY OF THE WEEK WITH HIGHS CLIMBING INTO THE UPPER 80S ACROSS MUCH
OF THE AREA. SOME CONCERN FOR AN ISOLATED DIURNALLY DRIVEN LATE
AFTERNOON/EVENING THUNDERSTORM BUT GIVEN THE LACK OF ANY FOCUS
MAINTAINED A DRY FORECAST FOR NOW. THIS PROGRESSIVE SHORTWAVE TROUGH
WILL HELP DRIVE A COLD FRONT ACROSS THE AREA LATE SUNDAY-EARLY
MONDAY AND THE PAST COUPLE OF GFS SOLUTIONS HAVE SHOWED A LESS
PROGRESSIVE SOLUTION WHEN COMPARED TO THE ECMWF. GIVEN THE LACK OF
RUN-TO-RUN CONSISTENCY WILL LEAN TOWARDS THE ECMWF AND CONTINUE WITH
THE MORE PROGRESSIVE FROPA AND LIMITED CHANCES FOR DEEP MOIST
CONVECTION.

MON-THU...MORE SEASONABLE TEMPERATURES ARE ON TAP FOR EARLY NEXT
WEEK BEHIND A STRONG COLD FRONT. MAINTAINED LOW POPS THROUGH EARLY
MON EVENING GIVEN THE UNCERTAINTY BETWEEN THE GFS/ECMWF BUT A MORE
PROGRESSIVE SCENARIO WOULD RESULT IN MORE RAPID CLEARING MON NIGHT.
MID/UPPER RIDGING IS PROGGED TO RETURN THROUGH THE REMAINDER OF THE
WEEK WITH DRY WEATHER CONDITIONS AND A RETURN TO WELL ABOVE NORMAL
TEMPERATURES TOWARD MIDWEEK. -MWM

FIRE WEATHER...
MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH EARLY IN THE
WEEKEND BEFORE RISING TEMPERATURES AND INCREASING SOUTHWEST WINDS
ARRIVE ON SUNDAY.  ALTHOUGH GREENUP IS WELL UNDERWAY...CRITICAL FIRE
WEATHER CONDITIONS MAY BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND
SOUTH CENTRAL KANSAS SUN-MON.

MWM

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

EXPECTING ISOLATED-SCATTERED STORM DEVELOPMENT OVER SOUTH CENTRAL KS
IN THE 22Z-03Z TIME PERIOD...ALONG TRAILING COLD FRONT AND
FRONT/DRYLINE INTERSECTION WHERE LOW-LEVEL CONVERGENCE IS PROGGED.
WILL INCLUDE VCTS AT HUT AND ICT...WITH ONLY CB CLOUD DECK AT SLN
AND CNU. CONVERGENCE WEAKENS LATER OVERNIGHT AS THE LOW-LEVEL JET
VEERS TO WEST-NORTHWESTERLY. THIS SHOULD ALLOW CONVECTION TO
DIMINISH EAST OF THE KS TURNPIKE. WINDS WILL SWITCH TO NORTHWEST BEHIND
FRONT IN CENTRAL KS THIS AFTERNOON...AND IN SOUTHEAST KS LATE
TONIGHT INTO FRIDAY MORNING.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    57  80  57  82 /  70  10  10  10
HUTCHINSON      54  79  56  83 /  40  10  10   0
NEWTON          57  79  56  81 /  70  10  10   0
ELDORADO        59  80  56  81 /  60  10  10  10
WINFIELD-KWLD   58  80  57  82 /  50  10  10  10
RUSSELL         48  80  53  83 /   0  10   0   0
GREAT BEND      50  80  53  83 /   0  10   0   0
SALINA          52  80  58  85 /  30  10  10   0
MCPHERSON       54  79  57  83 /  40  10  10   0
COFFEYVILLE     60  82  58  84 /  30  10  10  10
CHANUTE         59  80  56  82 /  30  10  10  10
IOLA            59  79  56  82 /  30  10  10  10
PARSONS-KPPF    60  80  56  83 /  30  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 29, 4:42 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT THU MAR 29 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
442 PM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON
AND EVENING ACROSS SOUTH CENTRAL KANSAS...BEFORE PUSHING INTO
SOUTHEAST KANSAS OVERNIGHT. ANY STORM THAT DEVELOPS WILL BE
CAPABLE OF PRODUCING LARGE HAIL TO GOLF BALL SIZE AND WIND GUSTS
OF 60 TO 70 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN FROM SUNDAY NIGHT THROUGH
MONDAY AS A COLD FRONT SWEEPS ACROSS THE AREA. STRONG STORMS WILL
BE POSSIBLE WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING FOR LOCATIONS GENERALLY EAST OF A LINE FROM KINGMAN TO MCPHERSON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Mar 29, 8:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
826 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             2 N WEST WICHITA        37.72N 97.46W
03/29/2012  E1.00 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

SGS
Local storm report, Mar 29, 8:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             3 SE MAIZE              37.74N 97.43W
03/29/2012  E1.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

            HAIL COVERING THE GROUND AT 29TH N AND RIDGE RANGING IN
            SIZE FROM MARBLES TO GOLF BALLS

&&

MWM
Local storm report, Mar 29, 8:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             5 SE COLWICH            37.73N 97.47W
03/29/2012  E1.00 INCH       SEDGWICK           KS   TRAINED SPOTTER

            12 MINUTES OF HAIL RANGING FROM DIME SIZE TO A FEW JAGGED
            PIECES TO 1 INCH

&&

MWM
Local storm report, Mar 29, 8:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             2 N DOWNTOWN WICHITA    37.72N 97.34W
03/29/2012  E1.00 INCH       SEDGWICK           KS   BROADCAST MEDIA

&&

SGS
Local storm report, Mar 29, 8:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             4 WSW BEL AIRE          37.75N 97.34W
03/29/2012  E1.75 INCH       SEDGWICK           KS   STORM CHASER

            HALF DOLLAR TO GOLF BALL SIZED HAIL REPORTED AT 37TH AND
            BROADWAY IN WICHITA

&&

MWM
Local storm report, Mar 29, 8:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             1 S PARK CITY           37.78N 97.32W
03/29/2012  E1.25 INCH       SEDGWICK           KS   TRAINED SPOTTER

            SPOTTER REPORTS THAT HAIL WAS COVERING THE ROAD.

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:25 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick65 min
Mar 29, 8:02 PM CDTSevere Thunderstorm WarningICTSedgwick58 min
Mar 29, 8:30 PM CDTSevere Thunderstorm WarningICTSedgwick60 min
Mar 29, 8:48 PM CDTAreal Flood WarningICTSedgwick5 hr
Mar 29, 9:24 PM CDTSpecial Weather StatementICTButler36 min
Mar 29, 9:31 PM CDTSevere Thunderstorm WarningICTButler59 min
Mar 29, 9:59 PM CDTSpecial Weather StatementICTSedgwick31 min
Mar 29, 10:29 PM CDTSevere Thunderstorm WarningICTButler44 min
Mar 29, 11:17 PM CDTAreal Flood WarningICTButler6 hr
Mar 30, 3:58 AM CDTDense Fog AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.